ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Квазимаксимальные полугруппы

Акопян, Л. М. (1992) Квазимаксимальные полугруппы. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 27 (3). pp. 66-74. ISSN 00002-3043

[img]
Preview
PDF
Download (3035Kb) | Preview
    Item Type: Article
    Additional Information: Quasimaximal semigroups.
    Uncontrolled Keywords: L. M. Hakobian.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Nov 2012 14:37
    Last Modified: 19 Nov 2012 14:37
    URI: http://mathematics.asj-oa.am/id/eprint/1024

    Actions (login required)

    View Item